# SDR ASAA2017010319687

- Difficulty date: January 3, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,173 hours, 24,679 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 433A161014
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 120AF IS GOUGED ALL OVER. GROUNDED - YES. FWD PIT FLOOR PANEL 120AF EXCEEDING ALLOWABLE DAMAGE, OUT OF LIMITS IAW SRM 53-00-53-1A-1, MAT ID FOR PANEL IS 2024-T3 .071 PO 875620.3 IAW DWG 453A1610 REV T. FABRICATED NEW FLOOR PANEL 120AF IAW DWG 453A1610 REV F AND GPM 05-00-85 STEP 4A(2), ALODINED IAW B737-700 SRM 51-20-01 AND PRIMED IAW SOPM 20-41-02.
